Couldn't find what you looking for?

TRY OUR SEARCH!

What do you all think about depo provera? I am hoping for your first hand experiences with depo provera. I guess there are still some negative opinions around about depo provera because it is a relatively new product. Tell me, what are the side effects of depo provera? Would you recommend depo provera to others?

Loading...

In my experience, the side effects of depo provera injections are no more than those of the normal, oral birth control pill. I think that depo provera is very convenient and has advantages over the regular pill because of that. If you don't want to commit to taking a pill every day, yet want to be protected, perhaps depo provera is a great option for you.
Reply

Loading...

I received my first shot at my six week check up postpartum, I'm due to get my next one tomorrow and won't be doing so. Since getting the shot, I've had breakthrough bleeding daily, migraines at least once a week, and significant hair thinning. I also went from losing a pound a week to gaining and my eating and exercise hasn't changed. I think it's just too much hormone for my body. It's going to stay in my system for some time so consider that if you have side effects like mine they aren't going to vanish after you stop getting injections. In my opinion, try something else like the nuvaring or a non-hormone IUD.
Reply

Loading...